# SDR SWIA202054670

- Difficulty date: October 30, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Wire
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON BONDING WIRES, (4) EACH, HARDWARE IS CORRODED.  C-CHECK RO 12/14/2020.  REPLACED (2 EA) BONDING JUMPERS AND MOUNTING HARDWARE WITH (2 EA) NEW BONDING JUMPERS AND MOUNTING HARDWARE TO THE LH AILERON HINGE TAB, IN REF TO CRJ700AMM.  REPLACED (2 EA) BONDING JUMPERS AND MOUNTING HARDWARE WITH (2 EA) NEW BONDING JUMPERS AND MOUNTING HARDWARE TO THE LT AILERON, IN REF TO CRJ700AMM.  ELECTRICAL BONDING TEST GOOD.
